Alert archive / California / Gale Warnings in 2022

Gale Warning 28, NWS San Francisco Bay Area, CA

May 23, 2022

NWS San Francisco Bay Area, CA issued this gale warning at May 23, 2022, 9:28 PM PDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 23, 2022, 9:28 PM PDT (04:28 UTC)
Expired
May 24, 2022, 3:00 AM PDT
In force
6 hr
Issued by
NWS San Francisco Bay Area, CA

The text

As transmitted.

525 
WHUS76 KMTR 240428
MWWMTR

URGENT - MARINE WEATHER MESSAGE
National Weather Service San Francisco Bay Area
928 PM PDT Mon May 23 2022

PZZ540-241000-
/O.EXP.KMTR.GL.W.0026.000000T0000Z-220524T0400Z/
/O.NEW.KMTR.GL.W.0028.220524T0428Z-220524T1000Z/
Coastal Waters from Point Arena to Point Reyes California out to
10 nm-
928 PM PDT Mon May 23 2022

...GALE WARNING IN EFFECT UNTIL 3 AM PDT TUESDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and 
  seas 8 to 10 feet at 15 seconds.

* WHERE...Coastal Waters from Point Arena to Point Reyes 
  California out to 10 nm.

* WHEN...Until 3 AM PDT Tuesday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ565-241000-
/O.EXP.KMTR.GL.W.0027.000000T0000Z-220524T0400Z/
/O.EXA.KMTR.GL.W.0026.000000T0000Z-220524T1000Z/
Coastal Waters from Point Pinos to Point Piedras Blancas
California out to 10 nm-
928 PM PDT Mon May 23 2022

...GALE WARNING IN EFFECT UNTIL 3 AM PDT TUESDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt.

* WHERE...Coastal Waters from Point Pinos to Point Piedras 
  Blancas California out to 10 nm.

* WHEN...Until 9 PM PDT this evening.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ535-241230-
/O.EXP.KMTR.SC.Y.0111.000000T0000Z-220524T0400Z/
/O.CON.KMTR.SC.Y.0109.220524T2200Z-220525T0400Z/
Monterey Bay-
928 PM PDT Mon May 23 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM TO 9 PM PDT
TUESDAY...

* WHAT...Southwest winds 10 to 20 kt with gusts up to 25 kt 
  expected.

* WHERE...Monterey Bay.

* WHEN...For the Small Craft Advisory, until 9 PM PDT this 
  evening. For the Small Craft Advisory, from 3 PM to 9 PM PDT 
  Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ531-240530-
/O.EXP.KMTR.SC.Y.0111.000000T0000Z-220524T0400Z/
San Francisco Bay South of the Bay Bridge-
928 PM PDT Mon May 23 2022

...SMALL CRAFT ADVISORY HAS EXPIRED...

$$

PZZ570-241230-
/O.CON.KMTR.GL.W.0027.000000T0000Z-220524T1600Z/
Waters from Point Arena to Point Reyes 10-60 NM-
928 PM PDT Mon May 23 2022

...GALE WARNING REMAINS IN EFFECT UNTIL 9 AM PDT TUESDAY...

* WHAT...Northwest winds 25 to 30 kt with gusts up to 35 kt and 
  seas 9 to 12 feet at 15 seconds.

* WHERE...Waters from Point Arena to Point Reyes 10-60 NM.

* WHEN...Until 9 AM PDT Tuesday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ571-241000-
/O.CON.KMTR.GL.W.0026.000000T0000Z-220524T1000Z/
Waters from Point Reyes to Pigeon Point 10-60 NM-
928 PM PDT Mon May 23 2022

...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT TUESDAY...

* WHAT...Northwest winds 20 to 30 kt with gusts up to 35 kt and 
  seas 10 to 12 feet at 15 seconds.

* WHERE...Waters from Point Reyes to Pigeon Point 10-60 NM.

* WHEN...Until 3 AM PDT Tuesday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ560-241230-
/O.CON.KMTR.SC.Y.0110.000000T0000Z-220524T1000Z/
/O.CON.KMTR.SC.Y.0112.220524T1600Z-220525T0400Z/
Coastal Waters from Pigeon Point to Point Pinos California out to
10 nm-
928 PM PDT Mon May 23 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
TUESDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM TO 9 PM PDT
TUESDAY...

* WHAT...For the first Small Craft Advisory, northwest winds 15 
  to 25 kt with gusts up to 35 kt. For the second Small Craft 
  Advisory, northwest winds 10 to 20 kt with gusts up to 30 kt 
  expected.

* WHERE...Coastal Waters from Pigeon Point to Point Pinos 
  California out to 10 nm.

* WHEN...For the Small Craft Advisory, until 3 AM PDT Tuesday. 
  For the Small Craft Advisory, from 9 AM to 9 PM PDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ575-241230-
/O.CON.KMTR.SC.Y.0109.000000T0000Z-220525T1000Z/
Waters from Pigeon Point to Point Pinos 10-60 NM-
928 PM PDT Mon May 23 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
WEDNESDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and 
  seas 8 to 11 feet at 15 seconds.

* WHERE...Waters from Pigeon Point to Point Pinos 10-60 NM.

* WHEN...Until 3 AM PDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ576-241230-
/O.CON.KMTR.SC.Y.0109.000000T0000Z-220525T0400Z/
Waters from Point Pinos to Point Piedras Blancas 10-60 NM-
928 PM PDT Mon May 23 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT
TUESDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and 
  seas 8 to 10 feet at 15 seconds.

* WHERE...Waters from Point Pinos to Point Piedras Blancas 10- 
  60 NM.

* WHEN...Until 9 PM PDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ545-241230-
/O.CON.KMTR.SC.Y.0110.000000T0000Z-220524T1600Z/
Coastal Waters from Point Reyes to Pigeon Point California out to
10 nm-
928 PM PDT Mon May 23 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT
TUESDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 35 kt, 
  resulting in hazardous conditions near harbor entrances.

* WHERE...Coastal Waters from Point Reyes to Pigeon Point 
  California out to 10 nm.

* WHEN...Until 9 AM PDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft 
  especially when navigating in or near harbor entrances.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Small craft should use extreme caution when navigating in or near
harbor entrances.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/sanfrancisco
1 follow-up statement
002 
WHUS76 KMTR 240933
MWWMTR

URGENT - MARINE WEATHER MESSAGE
National Weather Service San Francisco Bay Area
233 AM PDT Tue May 24 2022

PZZ571-241745-
/O.EXP.KMTR.GL.W.0026.000000T0000Z-220524T1000Z/
/O.EXB.KMTR.SC.Y.0109.220524T1000Z-220525T2200Z/
Waters from Point Reyes to Pigeon Point 10-60 NM-
233 AM PDT Tue May 24 2022

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 PM PDT WEDNESDAY...
...GALE WARNING WILL EXPIRE AT 3 AM PDT EARLY THIS MORNING...

* WHAT...Northwest winds 20 to 30 kt and seas 8 to 12 feet at 14 
  seconds expected.

* WHERE...Waters from Point Reyes to Pigeon Point 10-60 NM.

* WHEN...Until 3 PM PDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ540-241745-
/O.EXP.KMTR.GL.W.0028.000000T0000Z-220524T1000Z/
/O.EXB.KMTR.SC.Y.0109.220524T1000Z-220525T1600Z/
Coastal Waters from Point Arena to Point Reyes California out to
10 nm-
233 AM PDT Tue May 24 2022

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 AM PDT WEDNESDAY...
...GALE WARNING WILL EXPIRE AT 3 AM PDT EARLY THIS MORNING...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 35 kt 
  expected.

* WHERE...Coastal Waters from Point Arena to Point Reyes 
  California out to 10 nm.

* WHEN...Until 9 AM PDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ565-241745-
/O.EXP.KMTR.GL.W.0026.000000T0000Z-220524T1000Z/
/O.EXB.KMTR.SC.Y.0109.220524T1000Z-220525T0400Z/
Coastal Waters from Point Pinos to Point Piedras Blancas
California out to 10 nm-
233 AM PDT Tue May 24 2022

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 PM PDT THIS EVENING...
...GALE WARNING WILL EXPIRE AT 3 AM PDT EARLY THIS MORNING...

* WHAT...Northwest winds 10 to 20 kt with gusts up to 25 kt 
  expected.

* WHERE...Coastal Waters from Point Pinos to Point Piedras 
  Blancas California out to 10 nm.

* WHEN...Until 9 PM PDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ545-241745-
/O.CAN.KMTR.SC.Y.0110.000000T0000Z-220524T1600Z/
/O.EXB.KMTR.SC.Y.0109.220524T2200Z-220525T1000Z/
Coastal Waters from Point Reyes to Pigeon Point California out to
10 nm-
233 AM PDT Tue May 24 2022

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO
3 AM PDT WEDNESDAY...
...SMALL CRAFT ADVISORY IS CANCELLED...

* WHAT...Northwest winds 10 to 20 kt with gusts up to 25 kt 
  expected, resulting in hazardous conditions near harbor 
  entrances.

* WHERE...Coastal Waters from Point Reyes to Pigeon Point 
  California out to 10 nm.

* WHEN...From 3 PM this afternoon to 3 AM PDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft 
  especially when navigating in or near harbor entrances.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Small craft should use extreme caution when navigating in or near
harbor entrances.

&&

$$

PZZ560-241745-
/O.EXP.KMTR.SC.Y.0110.000000T0000Z-220524T1000Z/
/O.CON.KMTR.SC.Y.0112.220524T1600Z-220525T0400Z/
Coastal Waters from Pigeon Point to Point Pinos California out to
10 nm-
233 AM PDT Tue May 24 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING
TO 9 PM PDT THIS EVENING...
...SMALL CRAFT ADVISORY WILL EXPIRE AT 3 AM PDT EARLY THIS
MORNING...

* WHAT...Northwest winds 10 to 20 kt with gusts up to 30 kt 
  expected.

* WHERE...Coastal Waters from Pigeon Point to Point Pinos 
  California out to 10 nm.

* WHEN...From 9 AM this morning to 9 PM PDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ570-241600-
/O.CON.KMTR.GL.W.0027.000000T0000Z-220524T1600Z/
Waters from Point Arena to Point Reyes 10-60 NM-
233 AM PDT Tue May 24 2022

...GALE WARNING REMAINS IN EFFECT UNTIL 9 AM PDT THIS MORNING...

* WHAT...Northwest winds 25 to 30 kt with gusts up to 35 kt and 
  seas 10 to 12 feet at 15 seconds.

* WHERE...Waters from Point Arena to Point Reyes 10-60 NM.

* WHEN...Until 9 AM PDT this morning.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ530-241745-
/O.NEW.KMTR.SC.Y.0113.220525T1600Z-220526T0400Z/
San Pablo Bay, Suisun Bay, the West Delta and  the San Francisco
Bay north of the Bay Bridge-
233 AM PDT Tue May 24 2022

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM TO 9 PM PDT
WEDNESDAY...

* WHAT...Southwest winds 10 to 20 kt with gusts up to 30 kt 
  expected.

* WHERE...San Pablo Bay, Suisun Bay, the West Delta and the San 
  Francisco Bay north of the Bay Bridge.

* WHEN...From 9 AM to 9 PM PDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ575-241745-
/O.CON.KMTR.SC.Y.0109.000000T0000Z-220525T1000Z/
Waters from Pigeon Point to Point Pinos 10-60 NM-
233 AM PDT Tue May 24 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
WEDNESDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and 
  seas 8 to 11 feet at 14 seconds.

* WHERE...Waters from Pigeon Point to Point Pinos 10-60 NM.

* WHEN...Until 3 AM PDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ576-241745-
/O.CON.KMTR.SC.Y.0109.000000T0000Z-220525T0400Z/
Waters from Point Pinos to Point Piedras Blancas 10-60 NM-
233 AM PDT Tue May 24 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and 
  seas 8 to 10 feet at 14 seconds.

* WHERE...Waters from Point Pinos to Point Piedras Blancas 10- 
  60 NM.

* WHEN...Until 9 PM PDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ535-241745-
/O.CON.KMTR.SC.Y.0109.220524T2200Z-220525T0400Z/
Monterey Bay-
233 AM PDT Tue May 24 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS
AFTERNOON TO 9 PM PDT THIS EVENING...

* WHAT...Southwest winds 10 to 20 kt with gusts up to 25 kt 
  expected.

* WHERE...Monterey Bay.

* WHEN...From 3 PM this afternoon to 9 PM PDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/sanfrancisco

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this gale warning went out at May 23, 9:02 PM PDT, 26 minutes earlier.

Area forecast discussion, May 23, 9:02 PM PDT, 26 minutes before
Area Forecast Discussion
National Weather Service San Francisco Bay Area
902 PM PDT Mon May 23 2022

.SYNOPSIS...A warming and drying trend will prevail through
midweek. Onshore flow will keep coastal areas cooler, but hottest
temperatures are expected for interior locations as humidity
levels plummet. The next weather system moves toward the Pacific
Northwest on Thursday, driving a cool down into the holiday
weekend for the Bay Area.

&&

.DISCUSSION...as of 09:00 PM PDT Monday...High pressure building
over the eastern Pacific and nudging inland over California
resulted in mostly sunny/clear sky conditions today. With warming
temperatures aloft, the interior warmed into the lower 90s with
widespread 80s for areas away from the coastline. Meanwhile,
onshore flow kept afternoon temperatures in the 60s and 70s for
those near the coast and around the bays.

As of this evening, many interior areas are still reporting
temperatures in the lower 80s with relative humidity generally in
the 20s. This said, the offshore flow across the interior has
generally remained light through much of the day. This is good
news as for the few fire starts in Contra Costa and Napa counties
earlier this afternoon/evening which now appear to be contained.
Offshore winds in the North Bay Interior Mountains will increase
slightly tonight with gusts of 25 to 35 mph in the higher terrain.

The ongoing forecast remains on track for this evening with no
updates anticipated at this time. However, it is worth noting that
short-range guidance is suggesting an earlier return of onshore
flow on Wednesday. As such, temperatures influenced by the return
of the cooler marine air mass may not warm as much as currently
forecast. For additional details, please see the previous forecast
discussion below as well as the Fire Weather section.

&&

.PREV DISCUSSION...as of 01:35 PM PDT Monday...High pressure over
the region will bring heat and fire weather concerns through
Wednesday. An upper level trough passing through will bring cooler
weather for the second half of the week through the holiday
weekend.

This afternoon through Wednesday: The warming trend noticed
yesterday continued this afternoon as high pressure aloft
continues to strengthen. Latest 24 hour trends as of 1 PM shows
many spots running 3-6 deg warmer than Sunday afternoon. The
warmest locations remain away from the coast as onshore flow is
keeping the coast in check. Max temps across the interior will top
out in the 70s and 80s with a few spots exceeding 90.

Offshore/northerly flow is gradually developing over the higher
terrain of the N Bay this afternoon. The offshore/northerly flow
is forecast to increase at 2500 feet this evening and overnight.
Initially the impact will be increasing winds with wind gust of
25- 35 mph over the higher terrain. However, by sunrise on Tuesday
the offshore/northerly flow will begin to usher in a much drier
airmass. Hi-res models continue to advertise critically low
relative humidity across the interior - 5-15% Tuesday afternoon.
Additionally, the warming airmass aloft will be enhanced by the
downslope flow. Therefore, interior locations are projected to
easily exceed 90 degrees with a few spots possibly hitting 100
degrees Tuesday. The coast/bay shoreline will be a battleground as
offshore flow aloft battles low level onshore flow. Current
forecast has the coastal areas reaching the 70s and 80s, but if
offshore flow mixes lower then temperatures could be warmer than
forecast. Offshore flow will persist Tuesday night into Wednesday
leading to a mild and dry night overall, especially over the high
terrain. Temperatures in the hills Tuesday night will likely be in
the 60s/70s. Not a lot of relief is expected on Wednesday as
interior locations remain well into the 90s. Coastal areas will be
warm, but a few cooler than Tuesday. Another temperature bust
potential will be for Wednesday as some hi-res models suggest a
southerly surge impacting Monterey Bay. If this happens,
temperatures around Santa Cruz could be colder than forecast.
Something to watch nonetheless. Offshore flow eases Wednesday
evening/overnight with some overnight improvement.

Heat Risk for Tuesday and Wednesday have increased a little bit
after today's forecast update. Heat Risk potential tops out in the
moderate range with a few high risk spots far eastern Alameda
County. Still not widespread enough to warrant a heat advisory.
Some other heat notes: A few interior locations may set records on
Tuesday. This could be the hottest temperatures of the year for a
few areas. Don't forget though, there was a burst of heat the
first week of April.

Given the hot, dry, offshore flow elevated fire weather concerns
will exist late tonight through Wednesday. See fire section below
details.

Thursday through the holiday weekend: Widespread cooling is still
on track for Thursday as high pressure is replaced with an upper
level trough moving through the region. The cooler and more
seasonable weather will persist into the holiday weekend.

&&

.AVIATION...as of 05:35 PM PDT Monday...For the 00Z TAFs. Clear
skies and VFR conditions prevail across the district late this
afternoon, aside from some areas of haze along the coast. Marine
stratus deck has retreated to well offshore. Breezy and locally
gusty onshore winds into the early evening, then diminishing.
Increasing northerly flow aloft this evening/overnight will bring
localized marginal LLWS concerns (+25-30KT at 500-2000 feet
depending on location). High resolution models and guidance
indicate ceiling development very unlikely at any of the terminals
except possibly KMRY and KSNS.

Vicinity of KSFO...VFR. Onshore winds 20 to 25 kt through the
early evening, with peak gusts up to around 30 kt, then gradually
diminishing.

KSFO Bridge Approach...Similar to KSFO. Marginal LLWS of 25-30kt
at 2000 feet also possible closer to the lee of the East Bay/
Oakland hills through early morning.

Monterey Bay...VFR. Can't rule out possibility of overnight
ceiling development but presently appears sufficiently unlikely to
include in TAFs.

&&

.FIRE WEATHER...as of 09:00 PM PDT Monday...Elevated fire weather
concerns will persist on Tuesday as a result of well above
average temperatures, offshore winds and critically low relative
humidity. Offshore winds are forecast to increase slightly over
the North Bay Interior Mountains tonight into Tuesday morning with
gusts of 25 to 35 mph. As such, temperatures in the hills and
higher terrain will remain mild to warm overnight and relative
humidity recoveries will be poor across interior portions of the
Bay Area and Central Coast. On Tuesday, critically low humidity
readings are being advertised across the interior with single
digit to low teens and little to no recovery Tuesday night into
Wednesday. A southerly surge is looking more likely on Wednesday
ushering in much cooler temperatures and higher humidity. This
will first occur near the coastline and then spread inland by
Wednesday night diminishing fire weather concerns. Remember, one
less spark one less fire!

&&

.MARINE...as of 09:00 PM PDT Monday...Gusty northwest winds will
continue tonight and Tuesday across the coastal waters. The
strongest winds will be found near coastal jets and in the
northern outer waters, where low-end gale force gusts are
possible. As a result, hazardous seas with steep wave heights will
also persist as the seas remain wind-driven. Expect wave heights
of 9 to 12 feet at 8 to 10 seconds, then diminishing beginning
around Wednesday.

&&

.MTR WATCHES/WARNINGS/ADVISORIES...
     .Tngt...SCA...Pigeon Pt to Pt Pinos 0-10 nm until 3 AM
             GLW...Pt Arena to Pigeon Pt 10-60 nm
             GLW...Pt Arena to Pt Reyes 0-10 nm until 3 AM
             GLW...Pt Pinos to Pt Piedras Blancas 0-10 nm until 3 AM
             SCA...Pigeon Pt to Pt Piedras Blancas 10-60 nm
             SCA...Pt Reyes to Pigeon Pt 0-10 nm

&&

PUBLIC FORECAST: RGass/MM
AVIATION: Blier
MARINE: Blier

Visit us at www.weather.gov/sanfrancisco

Follow us on Facebook, Twitter, and YouTube at:
www.facebook.com/nwsbayarea
www.twitter.com/nwsbayarea
www.youtube.com/nwsbayarea

The office that day

Everything else NWS San Francisco Bay Area, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 24, 2:33 AM PDTSmall Craft AdvisoryMTR36 hr

Nearby

Gale Warnings in California, 2022Every gale warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.